# SDR CA190730006

- Difficulty date: July 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1500G
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 5306855
- Condition: Malfunctioned
- Location: Rt Stator Vane
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) DURING ENGINE START WHEN `START` INDICATION WENT OFF, CAUTION APPEARED TOGETHER WITH R ENGINE FAULT - ADVISORY INFO: 73 R ENGINE FAULT - FADEC FAULT 1  FAULT ISOLATION PROCEDURE PW1000G-A-75-31-01-10B-411A-D REV. 006 PERFORMED. NO FAULTS FOUND. HARNESS AND ELECTRICAL CONNECTORS EXAMINED. NO FAULTS FOUND.  LPC STATOR VANE ACTUATOR CIRCUIT IN THE HARNESS TESTED. FOUND CONTINUITY BETWEEN 0,4 AND 0,5 OHMS. NO SHORTS TO GROUND WERE FOUND.  LPC STATOR VANE ACTUATOR REPLACED IAW AMP J75-31-01-00AAA-520A-A/720A-A REV 099.01. (TC# 20190730006)
